# SDR FDEA202507101165

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63130
- Aircraft time: 2,509 hours, 1,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586939
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251BGF MULTIPLE PUNCTURES.   FABRICATED NEW FLOOR PANEL 251BGF, MPN: 146T5869-39, RBL 77.50- LBL 86.75, STA 1480-1518 IN   REF. TO BOEING DWG 146T5869-39. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90406 NR# 140.
